Wellbutrin is one of the more stimulating antidepressants so some people lose weight while they're on it.
We all respond differently to these meds so it's hard to say which one you'll do best on. Do you also have anxiety along with depression?
Wellbutrin normally has the opposite affect. Some antidepressants do cause weight gain, but often we can be emotional eaters due to depression and be eating more than we realize. I tried for years to blame my weight problem on my antidepressant because I thought I wasn't over-eating. I also take Propanolol which is very well known for causing weight gain. Finally, I realized it was not how much I was eating, but "what" I was eating. I lost 50 pounds after learning to eat healthier. I did this while on Celexa and Propanolol, and have kept if off for two years. But we're all different, talk to your doctor about it, and go from there. Take care...
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.